# SDR KCSA201207111119

- Difficulty date: July 11, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 96,044 hours, 22,806 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPROPER I/B SKIN REPAIR AT NAC STA 206, AFT UPPER CUTOUT OF PYLON ACCESS.
